RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 1, Pages 70–78 (Mi jsfu595)  

On applications of the Cayley graphs of some finite groups of exponent five

Alexander A. Kuznetsov, Konstantin V. Safonov

Institute of Computer Science and Telecommunications, Reshetnev Siberian State University of Science and Technology, Krasnoyarsky Rabochy, 31, Krasnoyarsk, 660037, Russia

Abstract: Let $B_0(2,5)$ be the largest two–generator finite Burnside group of exponent five. It has the order $5^{34}$. We define an automorphism $\varphi$ which translates generating elements into their inverses. Let $C_{B_0(2,5)}(\varphi)$ be the centralizer of $\varphi$ in $B_0(2,5)$. It is known that $|C_{B_0(2,5)}(\varphi)|=5^{16}$. The growth functions of the centralizer are computed for some generating sets in the article. As the result we got diameters and average diameters of corresponding the Cayley graphs of $C_{B_0(2,5(\varphi)}$.

Keywords: periodic group, collection process, Hall’s polynomials, the Cayley graph, multiprocessor computer system.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-47-240318_р_а
The reported study was funded by Russian Foundation for Basic Research, Government of Krasnoyarsk Territory, Krasnoyarsk Region Science and Technology Support Fund to the research project no. 17-47-240318.


DOI: https://doi.org/10.17516/1997-1397-2018-11-1-70-78

Full text: PDF file (312 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 17.04.2017
Received in revised form: 20.04.2017
Accepted: 16.10.2017
Language:

Citation: Alexander A. Kuznetsov, Konstantin V. Safonov, “On applications of the Cayley graphs of some finite groups of exponent five”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018), 70–78

Citation in format AMSBIB
\Bibitem{KuzSaf18}
\by Alexander~A.~Kuznetsov, Konstantin~V.~Safonov
\paper On applications of the Cayley graphs of some finite groups of exponent five
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 1
\pages 70--78
\mathnet{http://mi.mathnet.ru/jsfu595}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-1-70-78}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431379500011}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu595
  • http://mi.mathnet.ru/eng/jsfu/v11/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:180
    Full text:58
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021